# SDR CALA2013081490443

- Difficulty date: August 11, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 51,853 hours, 6,308 cycles
- Engine: Pwa PW40903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAPERON OTBD UPPER SEAL HAS APPROX 4 FT OF SEAL MISSING.  REPLACED SEAL.
